Alert archive / Oregon / Wind Advisories in 2016
Wind Advisory 6, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Feb 16, 2016, 2:19 PM PST for 6 counties in Oregon; Columbia County, Walla Walla County, Washington. It took effect at Feb 17, 2016, 10:00 AM PST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Feb 16, 2016, 2:19 PM PST (22:19 UTC)
- In effect from
- Feb 17, 2016, 10:00 AM PST
- Expired
- Feb 18, 2016, 3:37 AM PST
- In force
- 18 hr
- Issued by
- NWS Pendleton, OR
Counties Gilliam County, OR, Morrow County, OR, Umatilla County, OR, Union County, OR, Wallowa County, OR, Wheeler County, OR, Columbia County, WA, Walla Walla County, WA
The radar
The Pendleton radar (KPDT), 15 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 10.3 hours before the alert went out and 298 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 934 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 209 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
539 WWUS76 KPDT 162219 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 219 PM PST TUE FEB 16 2016 ...WINDY CONDITIONS EXPECTED ALONG THE WALLOWA VALLEY LATE WEDNESDAY MORNING THROUGH 4 AM THURSDAY... .STRONG SOUTH WINDS AHEAD OF AN INCOMING WEATHER SYSTEM WILL ALLOW FOR POTENTIAL DOWNSLOPE WINDS IN THE WALLOWA VALLEY. THESE WINDS MAY GO FROM LIGHT TO SUDDEN GUSTS UP TO 50 MPH. THE STRONGEST WINDS ARE EXPECTED IN THE LATE AFTERNOON THROUGH THE MIDNIGHT PERIOD...AND ARE EXPECTED TO DIMINISH BETWEEN MIDNIGHT AND 4 AM THURSDAY MORNING. ORZ050-170700- /O.NEW.KPDT.WI.Y.0006.160217T1800Z-160218T1200Z/ WALLOWA COUNTY- INCLUDING THE CITIES OF...ENTERPRISE...JOSEPH 219 PM PST TUE FEB 16 2016 ...WIND ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 4 AM PST THURSDAY FOR WALLOWA VALLEY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY FOR WALLOWA VALLEY...WHICH IS IN EFFECT FROM 10 AM WEDNESDAY TO 4 AM PST THURSDAY. * WINDS...SOUTH 15 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...SOUTH WINDS ARE EXPECTED TO PICK UP LATE WEDNESDAY MORNING AND PERSIST THROUGH LATE WEDNESDAY NIGHT. * IMPACTS...SUDDEN WIND GUSTS ALONG THE WALLOWA LAKE AREA AND THE CITY OF JOSEPH CAN BE EXPECTED. THESE WINDS WILL MAKE DRIVING DIFFICULT ON AREA ROADWAYS...INCLUDING ROUTE 82. LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
5 follow-up statements
206 WWUS76 KPDT 170604 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 1004 PM PST TUE FEB 16 2016 ...WINDY CONDITIONS EXPECTED ALONG THE WALLOWA VALLEY LATE THIS MORNING THROUGH 4 AM THURSDAY... .STRONG SOUTH WINDS AHEAD OF AN INCOMING WEATHER SYSTEM WILL ALLOW FOR POTENTIAL DOWNSLOPE WINDS IN THE WALLOWA VALLEY. THESE WINDS MAY GO FROM LIGHT TO SUDDEN GUSTS UP TO 50 MPH. THE STRONGEST WINDS ARE EXPECTED IN THE LATE AFTERNOON THROUGH THE MIDNIGHT PERIOD...AND ARE EXPECTED TO DIMINISH BETWEEN MIDNIGHT AND 4 AM THURSDAY MORNING. ORZ050-171500- /O.CON.KPDT.WI.Y.0006.160217T1800Z-160218T1200Z/ WALLOWA COUNTY- INCLUDING THE CITIES OF...ENTERPRISE...JOSEPH 1004 PM PST TUE FEB 16 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM WEDNESDAY TO 4 AM PST THURSDAY FOR WALLOWA VALLEY... * WINDS...SOUTH 15 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...SOUTH WINDS ARE EXPECTED TO PICK UP LATE THIS MORNING AND PERSIST THROUGH LATE WEDNESDAY NIGHT. * IMPACTS...SUDDEN WIND GUSTS ALONG THE WALLOWA LAKE AREA AND THE CITY OF JOSEPH CAN BE EXPECTED. THESE WINDS WILL MAKE DRIVING DIFFICULT ON AREA ROADWAYS...INCLUDING ROUTE 82. LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
380 WWUS76 KPDT 171408 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 608 AM PST WED FEB 17 2016 ...WINDY CONDITIONS EXPECTED ALONG THE WALLOWA VALLEY LATE THIS MORNING THROUGH 4 AM THURSDAY... .STRONG SOUTH WINDS AHEAD OF AN INCOMING WEATHER SYSTEM WILL ALLOW FOR POTENTIAL DOWN SLOPE WINDS IN THE WALLOWA VALLEY. THESE WINDS MAY GO FROM LIGHT TO SUDDEN GUSTS UP TO 50 MPH. THE STRONGEST WINDS ARE EXPECTED IN THE LATE AFTERNOON THROUGH THE MIDNIGHT PERIOD...AND ARE EXPECTED TO DIMINISH BETWEEN MIDNIGHT AND 4 AM THURSDAY MORNING. ORZ050-172300- /O.CON.KPDT.WI.Y.0006.160217T1800Z-160218T1200Z/ WALLOWA COUNTY- INCLUDING THE CITIES OF...ENTERPRISE...JOSEPH 608 AM PST WED FEB 17 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM PST THURSDAY FOR WALLOWA VALLEY... * WINDS...SOUTHEAST TO SOUTH 15 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...SOUTH WINDS ARE EXPECTED TO PICK UP LATE THIS MORNING AND PERSIST INTO TONIGHT. * IMPACTS...SUDDEN WIND GUSTS ALONG THE WALLOWA LAKE AREA AND THE CITY OF JOSEPH CAN BE EXPECTED. THESE WINDS WILL MAKE DRIVING DIFFICULT ON AREA ROADWAYS...INCLUDING ROUTE 82. LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
931 WWUS76 KPDT 172232 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 232 PM PST WED FEB 17 2016 ...WINDY CONDITIONS EXPECTED OVERNIGHT... .STRONG SOUTH WINDS AHEAD OF AN INCOMING WEATHER SYSTEM WILL ALLOW FOR POTENTIAL DOWN SLOPE WINDS OFF THE BLUE AND WALLOWA MOUNTAINS. THE STRONGEST WINDS ARE EXPECTED THIS EVENING THROUGH ABOUT MIDNIGHT...AND THEN ARE EXPECTED TO DIMINISH AFTER MIDNIGHT. ORZ507-508-WAZ029-180700- /O.EXA.KPDT.WI.Y.0006.000000T0000Z-160218T1200Z/ FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...HEPPNER... CONDON...FOSSIL...DAYTON...WAITSBURG...WALLA WALLA 232 PM PST WED FEB 17 2016 ...WIND ADVISORY IN EFFECT UNTIL 4 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PST THURSDAY. * WINDS...SOUTH 20 TO 35 MPH WITH GUSTS UP TO 50 MPH.. STRONGEST WINDS WILL OCCUR ALONG AND NEAR THE BASE OF THE BLUE MOUNTAINS. * TIMING...SOUTH WINDS WILL INCREASE THIS EVENING AND PEAK AROUND MIDNIGHT. * IMPACTS...THESE WINDS WILL MAKE DRIVING DIFFICULT ON AREA ROADWAYS...ESPECIALLY THOSE THAT RUN PARALLEL TO THE BLUE MOUNTAINS. LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ050-180700- /O.CON.KPDT.WI.Y.0006.000000T0000Z-160218T1200Z/ WALLOWA COUNTY- INCLUDING THE CITIES OF...ENTERPRISE...JOSEPH 232 PM PST WED FEB 17 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY FOR WALLOWA VALLEY... * WINDS...SOUTH 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...SOUTH WINDS ARE EXPECTED TO INCREASE FURTHER TONIGHT. * IMPACTS...SUDDEN WIND GUSTS COMING OUT OF THE WALLOWA MOUNTAINS ARE POSSIBLE FROM THE WALLOWA LAKE AREA TO CITY OF WALLOWA. THESE WINDS WILL MAKE DRIVING DIFFICULT ON AREA ROADWAYS...INCLUDING ROUTE 82. LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
948 WWUS76 KPDT 180511 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 911 PM PST WED FEB 17 2016 ...WINDY CONDITIONS EXPECTED OVERNIGHT... .STRONG SOUTH WINDS AHEAD OF AN INCOMING WEATHER SYSTEM WILL ALLOW FOR POTENTIAL DOWN SLOPE WINDS OFF THE BLUE AND WALLOWA MOUNTAINS. ORZ507-508-WAZ029-181200- /O.CON.KPDT.WI.Y.0006.000000T0000Z-160218T1200Z/ FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- INCLUDING THE CITIES OF...PENDLETON...PILOT ROCK...HEPPNER... CONDON...FOSSIL...DAYTON...WAITSBURG...WALLA WALLA 911 PM PST WED FEB 17 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY... * WINDS...SOUTH 20 TO 35 MPH WITH GUSTS UP TO 50 MPH.. STRONGEST WINDS WILL OCCUR ALONG AND NEAR THE BASE OF THE BLUE MOUNTAINS. * TIMING...WINDY SOUTH WINDS WILL CONTINUE TONIGHT. * IMPACTS...THESE WINDS WILL MAKE DRIVING DIFFICULT ON AREA ROADWAYS...ESPECIALLY THOSE THAT RUN PARALLEL TO THE BLUE MOUNTAINS. LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ050-181200- /O.CON.KPDT.WI.Y.0006.000000T0000Z-160218T1200Z/ WALLOWA COUNTY- INCLUDING THE CITIES OF...ENTERPRISE...JOSEPH 911 PM PST WED FEB 17 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY FOR WALLOWA VALLEY... * WINDS...SOUTH 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WINDY SOUTH WINDS ARE EXPECTED TO CONTINUE TONIGHT. * IMPACTS...SUDDEN WIND GUSTS COMING OUT OF THE WALLOWA MOUNTAINS ARE POSSIBLE FROM THE WALLOWA LAKE AREA TO CITY OF WALLOWA. THESE WINDS WILL MAKE DRIVING DIFFICULT ON AREA ROADWAYS...INCLUDING ROUTE 82. LOOSE OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
760 WWUS76 KPDT 181137 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 337 AM PST THU FEB 18 2016 ORZ050-507-508-WAZ029-181245- /O.CAN.KPDT.WI.Y.0006.000000T0000Z-160218T1200Z/ WALLOWA COUNTY-FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- 337 AM PST THU FEB 18 2016 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND ADVISORY. THE COLD FRONT HAS MOVED THROUGH THE BLUE MOUNTAIN FOOTHILLS AND WILL MOVE THROUGH AND EXIT WALLOWA COUNTY BY 5 AM. THE POTENTIAL FOR SUDDEN STRONG WIND GUSTS HAS DIMINISHED ACROSS THESE AREAS. THUS THE WIND ADVISORIES HAVE BEEN CANCELLED. WINDS TODAY WILL REMAIN BREEZY TO WINDY WITH SPEEDS OF 15 TO 30 MPH EXPECTED... ESPECIALLY ACROSS THE BLUE MOUNTAIN FOOTHILLS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Feb 16, 9:50 AM PST, 4 hours 29 minutes earlier.
Area forecast discussion, Feb 16, 9:50 AM PST, 4 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PENDLETON OR 950 AM PST TUE FEB 16 2016 UPDATED AVIATION DISCUSSION .UPDATE...PROGRESSIVE WESTERLY FLOW WILL CONTINUE TODAY WITH PRECIPITATION MAINLY FOCUSED ALONG THE EAST SLOPES OF THE CASCADES AND SOME UPSLOPE SHOWERS ACROSS THE BLUE MOUNTAINS. A WARM FRONT WILL BEGIN TO PUSH NORTH THIS AFTERNOON AND EVENING...SHIFTING THE MAIN WESTERLY PRECIPITATION BANDS FURTHER NORTH. THIS WILL FOCUS THE PRECIPITATION MAINLY ALONG THE WASHINGTON CASCADES AND WASHINGTON BLUE MOUNTAINS THIS AFTERNOON AND EVENING. THERE IS A SLIGHT CHANCE THAT ENOUGH MOISTURE WILL SATURATE THE LOWER LEVELS OF THE BASIN AND ADJACENT VALLEYS. THEREFORE HAVE ADDED A SLIGHT CHANCE OF RAIN ACROSS THE LOWER ELEVATIONS OF WASHINGTON. RAINFALL AMOUNTS ARE NOT EXPECTED TO BE MUCH IF AT ALL. WITH EXCEPTION OF THE NORTHERN BLUE MOUNTAINS OF OREGON AND WALLOWA COUNTY...MOST OTHER AREAS TO THE SOUTH SHOULD REMAIN DRY AND MILD TODAY. ALTHOUGH CURRENT UPDATE ONLY IS FOR THE TODAY PERIOD...THE AFTERNOON PACKAGE WILL START TO FOCUS ON THE NEXT TWO SYSTEMS THAT IMPACT THE AREA WEDNESDAY NIGHT THROUGH SATURDAY MORNING. TONIGHT THROUGH WEDNESDAY AFTERNOON SHOULD BE FAIRLY QUIET WEATHER WISE...WITH EXCEPTION OF POSSIBLE BREEZY TO WINDY CONDITIONS ACROSS NORTHEAST OREGON. DETAILS WILL FOLLOW WITH THE AFTERNOON UPDATE. WEBER && .AVIATION...18Z TAFS...VFR CONDITIONS WILL CONTINUE THROUGH THE NEXT 24 HOURS. BROKEN TO OVERCAST CEILINGS WILL BE MAINLY AT 6000-10000 FEET AGL TODAY AND RISE TO 12000 FEET AND HIGHER TONIGHT. CEILINGS WILL BEGIN LOWERING AFTER 12Z TOMORROW MORNING BUT SHOULD BE AT OR ABOVE 7000 FEET AGL. VERY LIGHT SHOWERS ARE POSSIBLE AT KYKM, KALW AND KDLS BUT THE PROBABILITY AND AMOUNTS ARE SO LOW THAT IT DID NOT EVEN RISE TO THE LEVEL OF A VCSH MENTION. MODELS ALSO HINTED AT MILDLY REDUCED VISIBILITY LATE TONIGHT AT KYKM SO INCLUDED 6SM BR IN THAT TAF AFTER 13Z. CONFIDENCE IS NOT HIGH FOR THAT. WINDS WILL REMAIN BELOW 15 KTS FOR THE NEXT 24 HOURS. PERRY && .PREV DISCUSSION... /ISSUED 315 AM PST TUE FEB 16 2016/ SHORT TERM...TODAY THROUGH THURSDAY...A WEAK COLD FRONT IS SAGGING SOUTHWARD ACROSS THE NORTHERN PORTIONS OF THE FORECAST AREA THIS MORNING. THIS IS PRODUCING MORE RAIN ALONG THE SOUTHERN AND CENTRAL WASHINGTON CASCADE EAST SLOPES. THIS RAIN COMBINED WITH SNOW MELT IS CAUSING AREA RIVERS AND STREAMS TO RUN HIGH WITH SOME NEAR OR OVER FLOOD STAGE. THERE ARE A NUMBER OF RIVER FLOOD WARNINGS AND AREAL FLOOD WARNINGS/ADVISORIES. ONE OF THE AREAL FLOOD WARNINGS IS ABOUT TO EXPIRE AT 2 AM...BUT DUE TO THE ADDITIONAL RAINFALL AND CONTINUED HIGH SNOW LEVELS AND SNOW MELT WILL EXTEND THIS AREAL FLOOD WARNING UNTIL LATER THIS MORNING. ELSEWHERE THERE ARE SOME LIGHT SHOWERS OVER THE NORTHERN BLUE MOUNTAINS. THE COLD FRONT IS EXPECTED TO BECOME A WARM FRONT BY THIS EVENING AND WILL BE PUSHED BACK NORTHWARD AGAIN BY A BROAD UPPER RIDGE OVER THE REGION. DRY CONDITIONS ARE FORECAST FOR EARLY WEDNESDAY MORNING BUT THEN ANOTHER WEATHER SYSTEM WILL MOVE INTO THE REGION DURING THE AFTERNOON AND EVENING ON WEDNESDAY...AND IS EXPECTED TO CONTINUE INTO THURSDAY. THE PRECIPITATION WILL BECOME MORE SHOWERY IN NATURE LATE WEDNESDAY AND THURSDAY. THERE IS ALSO ENOUGH CAPE AND NEGATIVE LI VALUES ON THURSDAY THAT MAY RESULT IN A SLIGHT CHANCE OF A THUNDERSTORM... ESPECIALLY OVER THE EASTERN MOUNTAINS. TEMPERATURES WILL BE VERY MILD AND MUCH ABOVE NORMAL THROUGH THE SHORT TERM PERIOD WITH TODAY BEING THE WARMEST DAY. SLOW COOLING WILL TAKE PLACE ON WEDNESDAY AND THURSDAY BUT TEMPERATURES WILL STILL REMAIN ABOVE NORMAL. SNOW LEVELS WILL ALSO LOWER BY THURSDAY MORNING...WHICH WILL HELP TO REDUCE SNOW MELT THAT IS CONTRIBUTING TO THE FLOODING. IT WILL BECOME BREEZY TO WINDY OVER THE EASTERN MOUNTAINS ON WEDNESDAY...AND THEN WINDS ARE EXPECTED TO INCREASE OVER MOST OF THE CWA BY THURSDAY AFTERNOON. 88 LONG TERM...THURSDAY NIGHT THROUGH MONDAY...PROGRESSIVE PATTERN WILL PERSIST THROUGH THE PERIOD. A TRANSIENT RIDGE WILL MOVE QUICKLY ACROSS THE REGION THURSDAY NIGHT...BUT SOME MOUNTAIN SHOWERS WILL STILL BE POSSIBLE. ANOTHER TROUGH AND FRONT WILL MOVE THROUGH THE AREA FRIDAY WITH LIKELY POPS...FOLLOWED BY A DRIER RIDGE SATURDAY. MODEL SPREAD INCREASES SUNDAY AS THE GFS DEVELOPS ANOTHER TROUGH OFFSHORE AND BRINGS A FRONT INTO EASTERN WASHINGTON AND OREGON WHILE THE ECMWF KEEPS A FLATTER RIDGE WITH A WAVE MOVING THROUGH IT. KEPT POPS ALONG THE EAST SLOPES OF THE CASCADES WITH PRECIPITATION DROPPING OFF AWAY FROM THE CREST. COONFIELD && .PRELIMINARY POINT TEMPS/POPS... PDT 58 41 59 41 / 20 10 20 50 ALW 60 45 60 42 / 30 20 20 50 PSC 62 40 57 40 / 20 10 20 30 YKM 60 38 53 36 / 30 20 30 60 HRI 60 39 57 41 / 20 10 20 30 ELN 49 37 48 33 / 30 20 30 50 RDM 59 37 59 35 / 0 10 30 50 LGD 54 38 51 38 / 30 10 20 60 GCD 57 35 53 32 / 0 10 30 60 DLS 61 39 54 39 / 30 10 30 60 && .PDT WATCHES/WARNINGS/ADVISORIES... OR...NONE. WA...NONE. && FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT... WWW.WEATHER.GOV/PENDLETON 89/76/83
The office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 8:29 AM PST | River Flood Warning | PDT | Yakima | 31 hr |
Nearby
Wind Advisories in Oregon, 2016Wind Advisories in Washington, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.